# SDR SWIA200921050

- Difficulty date: February 17, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 16,162 hours, 14,080 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5912 - HEAVY CONTROL FORCES ON ELEVATOR ON LANDING FLARE AND ON TAXI IN.  ADJUSTED ELEVATOR SLIP CLUTCH AND REPLACED ELEVATOR SERVO.
